On the stability of solutions of neutral differential equations of first order


Akbulut I., TUNÇ C.

INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE, vol.14, no.4, pp.849-866, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 4
  • Publication Date: 2019
  • Title of Journal : INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE
  • Page Numbers: pp.849-866

Abstract

In this work, the existence and uniqueness of solutions, boundedness of solutions and stability of zero solution of a specific neutral differential equations of first order with multiple time delays are discussed by the fixed point method. An example is given to show the applicability of the results introduced. By this work, we aim to extend and improve some previous results can be found in the literature and to do a contribution to the subject and the literature.